Aarhus University Seal / Aarhus Universitets segl

On the existence of star products on quotient spaces of linear Hamiltonian torus actions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Hans-Christian Herbig, Denmark
  • Srikanth B. Iyengar, Denmark
  • Markus J. Pflaum, Denmark
We discuss BFV deformation quantization (Bordemann et al. in A homological approach to singular reduction in deformation quantization, singularity theory, pp. 443–461. World Scientific, Hackensack, 2007) in the special case of a linear Hamiltonian torus action. In particular, we show that the Koszul complex on the moment map of an effective linear Hamiltonian torus action is acyclic. We rephrase the nonpositivity condition of Arms and Gotay (Adv Math 79(1):43–103, 1990) for linear Hamiltonian torus actions. It follows that reduced spaces of such actions admit continuous star products.
Original languageEnglish
JournalLetters in Mathematical Physics
Volume89
Issue2
Pages (from-to)101--113
Number of pages13
ISSN0377-9017
DOIs
Publication statusPublished - 2009

See relations at Aarhus University Citationformats

ID: 19242614